Facebook Pixel

one side of my face might as weel be completley useless. what is this?

By August 20, 2009 - 9:48am
Rate This

I'm 19 years old. recently my wisom teeth started to come in so i used a over the counter drug called anbesol. Well the next morning i woke up and the whole right side of my face is... its hard to explain. it's like it doesnt respond. like when i use the muscles in my lips to squish em together, the left side is really the only side doing the squishing. it creates a discompfort in th elower part of the right side of my chin. when i go to bite down on something my lip is in the way on the right side. sometimes (i dont kno wat it is) the tendon under my chin will lock up during eating. this creates a 6 point on the discompfort scale 6 or 7. my tongue is numb. when i blink the only eye i can feel closing is the left. its like i have no muscle function on the right side basically. the right side of my face is numb. when i brush my tongue i can barely feel it. when i drink my lips contract in a way that forces water out the right side of my mouth. please tell me whats goin on and what i need to do.

Add a Comment2 Comments

Please go see your doctor right away, as the inability to move your facial muscles on one side of your face, and accompanying numbness, is very concerning.

Have you talked with anyone in your family about this? You can go to your family doctor, or to your student health center (if you are in college); they should refer you to a specialist that deals with either muscles or nerves.

August 20, 2009 - 1:42pm

oh yea i can only raise on eye brow to

August 20, 2009 - 9:58am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.